# SDR DL75A060272

- Difficulty date: April 14, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 59,560 hours, 29,278 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transfer Valve
- Part number: 251N30184
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLT L HYD QTY EICAS MESSAGE AND L HYD RSVR LIGHT ILLUMINATED.  OBSERVED L HYD QTY SLOWLY DECREASE FROM .48 TO .41.  TURNED OFF L ENGINE AND L ELEC HYD PUMPS HYD QTY STABILIZED AT .40.  T/S FOUND RUDDER HYD TRANSFER VALVE AND LINE LEAKING.  REPLACED RUDDER HYD TRANSFER VALVE INSTALLED TEMP LINE.
